# SDR UALA2011022200899

- Difficulty date: February 22, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,028 hours, 13,045 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80589
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG DRIVE LIGHT CAME ON STEADY DURING CLIMB AT APPROX 10,000 TO 12,000 FT.  WHEN THE DRIVE LIGHT CAME ON IT WAS ACCOMPANIED BY A VIBRATION.  WHEN THE IDG WAS DISCONNECTED THE VIBRATION ENDED. REPLACED OVHD PUSH BUTTON SWITCH & RT IDG.
